Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 7, 2011, 3:55 PM EDT for Broome County, Delaware County, Sullivan County, New York; Susquehanna County, Wayne County, Pennsylvania. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 3:55 PM EDT (19:55 UTC)
- Expired
- Aug 7, 2011, 4:36 PM EDT
- In force
- 41 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Delaware County, NY, Sullivan County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 59 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 3:56 PM EDT | TSTM WND DMG | 4 Se Windsor, NY | TREES DOWN |
| Aug 7, 4:00 PM EDT | TSTM WND DMG | 1 S Deposit, NY | TREES DOWN |
| Aug 7, 4:00 PM EDT | TSTM WND DMG | 1 Sw Deposit, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS51 KBGM 071955
SVRBGM
NYC007-025-105-PAC115-127-072045-
/O.NEW.KBGM.SV.W.0210.110807T1955Z-110807T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 PM EDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 445 PM EDT.
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHERMAN...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DEPOSIT BY 400 PM EDT...
SHERMAN BY 402 PM EDT...
HIAWATHA BY 414 PM EDT...
STARLIGHT BY 418 PM EDT...
HANCOCK BY 422 PM EDT...
FISHS EDDY BY 438 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4209 7535 4204 7496 4180 7503 4189 7542
4195 7563 4210 7557
TIME...MOT...LOC 1955Z 282DEG 20KT 4200 7548
$$
SLI2 follow-up statements
715
WWUS51 KBGM 072023
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
423 PM EDT SUN AUG 7 2011
NYC007-PAC115-072033-
/O.CAN.KBGM.SV.W.0210.000000T0000Z-110807T2045Z/
BROOME NY-SUSQUEHANNA PA-
423 PM EDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUSQUEHANNA AND
SOUTHEASTERN BROOME COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4180 7503 4185 7525 4192 7541 4200 7538
4200 7536 4200 7538 4207 7536 4207 7520
4204 7496
TIME...MOT...LOC 2023Z 279DEG 24KT 4197 7526
$$
NYC025-105-PAC127-072045-
/O.CON.KBGM.SV.W.0210.000000T0000Z-110807T2045Z/
DELAWARE NY-SULLIVAN NY-WAYNE PA-
423 PM EDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN WAYNE...NORTHWESTERN SULLIVAN AND SOUTHWESTERN DELAWARE
COUNTIES...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HANCOCK...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EQUINUNK BY 430 PM EDT...
FISHS EDDY BY 435 PM EDT...
EAST BRANCH...PEABROOK AND HARVARD BY 440 PM EDT...
SHINHOPPLE...FREMONT AND STALKER BY 445 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4180 7503 4185 7525 4192 7541 4200 7538
4200 7536 4200 7538 4207 7536 4207 7520
4204 7496
TIME...MOT...LOC 2023Z 279DEG 24KT 4197 7526
$$
SLI978
WWUS51 KBGM 072036
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
436 PM EDT SUN AUG 7 2011
NYC025-105-PAC127-072046-
/O.CAN.KBGM.SV.W.0210.000000T0000Z-110807T2045Z/
DELAWARE NY-SULLIVAN NY-WAYNE PA-
436 PM EDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE...NORTHWESTERN
SULLIVAN AND SOUTHWESTERN DELAWARE COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4180 7503 4185 7525 4192 7541 4200 7538
4200 7536 4200 7538 4207 7536 4207 7520
4204 7496
TIME...MOT...LOC 2036Z 282DEG 20KT 4195 7518
$$
SLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:25 PM EDT, 30 minutes earlier.
Area forecast discussion, Aug 7, 3:25 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 325 PM EDT SUN AUG 7 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK ACROSS THE AREA THIS AFTERNOON, RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS, PRIMARILY THIS AFTERNOON. SOME OF THE SHOWERS WILL BE HEAVY AT TIMES. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY AS A SECONDARY COLD FRONT CROSSES THE REGION. UNSETTLED WEATHER WILL CONTINUE INTO MID WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... LOW PRESSURE IS TRACKING TO THE NORTH OF THE CWA, WITH A WARM AND COLD FRONT OVER THE CWA ATTM. THIS, TOGETHER WITH PWATS UP TO 2 INCHES IS CAUSING SOME HEAVY RAIN IN THE AREA. THIS AREA OF RAIN WILL MOVE EASTWARDS THROUGH THE EVENING HOURS. WITH SOME CLEARING BEHIND THE COLD FRONT, DAYTIME HEATING HAS CAUSE SOME ISOLATED STORMS TO DEVELOP. THE 0-6KM BULK SHEAR COMBINED WITH CAPE OF AROUND 1000J MAY ALLOW AN ISOLATED SEVERE STORM DEVELOP, AND ACTUALLY ALLOWED ONE TO DEVELOP TO THE NORTH OF THE CWA THIS AFTERNOON, WHICH MEANS THEY ARE POSSIBLE. BEHIND THE FRONT AND WITH THE LOSS OF DAYTIME HEATING, STORMS SHOULD BEGIN TO SUBSIDE. THERE WILL STILL BE SOME POSSIBLE SHOWERS THOUGH THROUGH THE NIGHT. ALSO, ANY CLEARING TONIGHT WILL LIKELY RESULT IN SOME DENSE FOG AROUND THE AREA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY...SECONDARY TROF WILL PASS THROUGH THE REGION UNDER NORTHWEST FLOW. DUE TO DRIER AIR ADVECTING OVER THE AREA ALONG WITH REDUCED INSTABILITY, ONLY INCLUDED CHC POPS FOR RAIN SHOWERS ALONG WITH ISOLATED THUNDERSTORMS. BY LATE AFTERNOON THE CHANCE FOR SHOWERS WILL DECREASE IN THE NRN CWA AS BOUNDARY PASSES THROUGH. HIGHS WILL RANGE FROM THE UPPER 70S TO AROUND 80 AND WITH DEW POINTS IN THE LOWER 60S IT WILL FEEL MORE COMFORTABLE. MONDAY NIGHT...BRIEF UPPER LEVEL RIDGING ALONG WITH SFC HIGH PRES NOSING DOWN FROM THE UPPER GREAT LAKES WILL PROVIDE A DRY PERIOD ALONG WITH PARTLY CLOUDY SKIES. TUESDAY/TUESDAY NIGHT...ANOTHER SFC WAVE WILL MOVE FROM THE OHIO VALLEY AND PASS SOUTH OF THE REGION DURING THE EVENING. LATE TUESDAY NIGHT THE NEXT SFC TROF WILL APPROACH THE REGION BY EARLY WEDNESDAY MORNING. WILL CONTINUE WITH LOW CHC POPS FOR THESE FEATURES TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. WEDNESDAY WILL SEE THE LOW TRACK TO THE EAST, BUT SHOWERS BEHIND THE LOW WILL CONTINUE INTO THE DAY WEDNESDAY, AS THE UPPER LEVEL TROUGH MOVES ACROSS THE REGION. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD CONTINUES TO FEATURE UNSETTLED PATTERN WITH A BROAD TROF IN PLACE ACROSS THE NORTHEAST U.S. SHORTWAVES MOVING THRU THE MEAN FLOW WILL BRING CHCS FOR SHRA/TSRA...WITH EXACT TIMING FOR BEST PERIODS OF PRECIP DIFFICULT THIS FAR OUT. MODELS ALSO CONTINUE TO SHOW BRIEF PERIOD OF BUILDING HEIGHTS THURSDAY INTO FRIDAY...AND IT LOOKS LIKE THIS WILL BE BEST CHC FOR DRY WEATHER DURING THE PERIOD. THEREAFTER...NEW TROF LOOKS TO SET UP FOR NEXT WEEKEND, WITH BETTER CHCS FOR SHRA/TSRA DURING THAT TIME. TEMPS LOOK TO BE NEAR OR A FEW DEGREES BELOW AVG FOR EARLY/MID AUGUST. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WITH HEAVY RAIN ACROSS THE REGION THIS AFTERNOON AND EVENING. THERE IS A SCT-BKN CLOUD DECK BETWEEN 2 AND 3 KFT SO EXPECT OCNL MVFR CIGS WITH LOCAL IFR CONDITION IN HEAVY SHOWERS AND THUNDERSTORMS. AFTER 22Z THUNDERSTORMS AND SHOWERS SHOULD BE DIMINISHING FROM THE WEST BUT A LINGERING SHOWER IS STILL POSSIBLE. AS CLOUDS BECOME MORE SCATTERED...LOW LEVELS ARE VERY MOIST WITH HAZE BEING REPORTED MANY SITES. AS CLOUDS SCATTER OUT AND TEMPERATURES COOL WITH LIGHT WINDS...LIGHT FOG MAY SET IN EARLY TONIGHT WITH IFR FOG POSSIBLE IN THE RIVER VALLEYS. CONDITIONS SHOULD IMPROVE TO VFR MOST AREAS BY 15Z MON. OUTLOOK... MONDAY THROUGH THURSDAY...PREVAILING VFR WITH SCATTERED MVFR IN SHOWERS/THUNDERSTORMS. .FRIDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...SLI SHORT TERM...SLI LONG TERM...HEDEN AVIATION...BMW
Hazardous weather outlook, Aug 7, 3:39 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 339 PM EDT SUN AUG 7 2011 NYZ015-022>025-055-062-PAZ038-043-044-047-048-072-081945- YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-SULLIVAN-BRADFORD- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 339 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND STORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF THE RAIN MAY BE HEAVY AT TIMES. ISOLATED MINOR FLOODING IN SMALL STREAMS MAY BE POSSIBLE. OTHERWISE NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ009-016>018-036-037-044-081945- NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND- 339 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON. THE MAIN THREATS ARE HIGH GUSTY WIND, LARGE HAIL, AND HEAVY RAIN. THE ACTIVITY SHOULD SUBSIDE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ045-046-056-057-PAZ039-040-081945- CHENANGO-OTSEGO-BROOME-DELAWARE-SUSQUEHANNA-NORTHERN WAYNE- 339 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN AREA OF HEAVY RAIN WILL MOVE THROUGH THE AREA, FOLLOWED BY ISOLATED SHOWERS THAT MAY ALSO BE HEAVY AT TIMES. THERE IS THE POTENTIAL FOR SOME MINOR FLOODING WITH THE HEAVY RAIN. THE LARGEST AREA OF SHOWERS WILL MOVE OUT OF BROOME COUNTY AND THROUGH DELAWARE AND OTSEGO COUNTIES THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 7, 2:29 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT SUN AUG 7 2011
NYZ023-025-055-071930-
SCHUYLER NY-TIOGA NY-TOMPKINS NY-
229 PM EDT SUN AUG 7 2011
...HEAVY RAIN PRODUCING THUNDERSTORMS WILL AFFECT NORTHWESTERN
TIOGA...SOUTHERN SCHUYLER AND SOUTHERN TOMPKINS COUNTIES...
* AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY
HEAVY RAIN. THESE STORMS WERE LOCATED FROM NEAR WATKINS GLEN...TO
NEAR CATHARINE...AND MOVING EAST AT 20 MPH.
* THE STRONG THUNDERSTORMS WILL AFFECT...
AREAS FROM WATKINS GLEN...TO NEAR DANBY AND THE EXTREME NORTHERN
PART OF TIOGA COUNTY THROUGH 330 PM.
EXPECT TORRENTIAL RAINFALL WITH THESE THUNDERSTORM CLUSTERS AS THEY
MOVE ACROSS THE SAME AREAS. LOCALIZED PONDING OF WATER...SMALL
STREAM...STORM DRAIN AND POOR DRAINAGE FLOODING ALONG TOWN AND
VILLAGE STREETS WILL BE POSSIBLE FROM THESE STORMS.
LAT...LON 4244 7701 4250 7627 4241 7625 4239 7623
4228 7621 4225 7653 4228 7654 4228 7662
4225 7662 4224 7664 4225 7673 4229 7673
4229 7702
JABSpecial weather statement, Aug 7, 3:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
311 PM EDT SUN AUG 7 2011
NYZ056-072015-
BROOME NY-
311 PM EDT SUN AUG 7 2011
...HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE TO AFFECT
BROOME COUNTY...
* AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF STRONG THUNDERSTORMS MOVING OVER THE NORTHERN HALF OF
BROOME COUNTY. STORMS WERE LOCATED NEAR JOHNSON CITY...AND MOVING
EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASTLE CREEK...BINGHAMTON...PORT DICKINSON...CHENANGO BRIDGE...
CHENANGO FORKS...SANITARIA SPRINGS AND PORT CRANE.
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL IN A SHORT AMOUNT OF
TIME. RAIN AMOUNTS UP TO 1.5 INCHES WILL BE COMMON ACROSS BROOME
COUNTY DURING THE NEXT 30 TO 60 MINUTES. THIS WILL LIKELY CAUSE
RAPID...BUT MINOR FLOODING OF POOR DRAINAGE AREAS IN THE TRIPLE
CITIES.
DO NOT DRIVE INTO STANDING WATER...OR PASS THROUGH BARRICADED ROADS.
LAT...LON 4209 7610 4219 7611 4219 7608 4223 7608
4225 7610 4228 7608 4228 7610 4231 7610
4233 7612 4240 7613 4241 7587 4225 7584
4225 7577 4211 7569
JABThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:29 PM EDT | Special Weather Statement | BGM | Schuyler, Tompkins | 61 min |
| Aug 7, 3:11 PM EDT | Special Weather Statement | BGM | Broome | 64 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 40 min |
| Aug 7, 4:00 PM EDT | Special Weather Statement | BGM | Cayuga | 45 min |
| Aug 7, 4:06 PM EDT | Areal Flood Advisory | BGM | Broome, Delaware | 117 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | BGM | Madison | 60 min |
| Aug 7, 4:36 PM EDT | Special Weather Statement | BGM | Onondaga | 54 min |
| Aug 7, 5:24 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Otsego | 103 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | BGM | Otsego | 41 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | BGM | Susquehanna, Wayne | 69 min |
| Aug 7, 5:56 PM EDT | Special Weather Statement | BGM | Lackawanna, Wyoming | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.